Journal of Authentic Research on Mathematics Education (JARME)

Journal of Authentic Research on Mathematics Education (JARME) ISSN: 2655-7762 (online) published by the Master of Mathematics Education, Siliwangi University, published twice a year, sequentially in January and July

This journal publishes research articles on mathematics education with the scope of mathematics education, applied mathematics, mathematics education design, mathematical research problems, and theories in the field of mathematics education, both learning and teaching.

All manuscripts published in JARME will go through a double-blind review process by at least two reviewers who are experts in their fields.


Journal Homepage Image

Journal of Authentic Research on Mathematics Education (JARME) is indexed by:

 


Vol 2, No 1 (2020)

Table of Contents

Articles

Miftahul Jannah, Supratman Supratman, Dedi Muhtadi
PDF
1-10
Warsito Warsito, Hairul Saleh, Sukirwan Sukirwan
PDF
11-19
Aziz Zulhakim, Yeni Heryani
PDF
20-29
Muhammad Taufiq Syarifudin, AA Gde Somatanaya, Redi Hermanto
PDF
30-37
Evi Latifatus Sirri, Nani Ratnaningsih, Eva Mulyani
PDF
46-56
Yayat Hidayat, Dedi Muhtadi, Nurasiah Nurasiah
PDF
38-45
Mega Herlinda, Nurfadilah Siregar
PDF
57-66
Sofia Nida Khoerunnisa, Nani Ratnaningsih, Siska Ryane Muslim
PDF
67-78
Siti Rohyati, Dian Permana Putri, Fuad Nasir
PDF
79-88
Hilda Nurjanah, Nia Justniani
PDF
89-95